Tiziana Cardinali, Lucia Santori
Boundary value problems for semilinear evolution inclusions: Carath\'eodory selections approach

Comment.Math.Univ.Carolin. 52,1 (2011) 115-125.

Abstract:In this paper we prove two existence theorems for abstract boundary value problems controlled by semilinear evolution inclusions in which the nonlinear part is a lower Scorza-Dragoni multifunction. Then, by using these results, we obtain the existence of periodic mild solutions.

Keywords: semilinear differential inclusion, selection theorem, mild solution, lower Scorza Dragoni multifunction, mild periodic solution.
AMS Subject Classification: 34A60 34G20